Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Covering by dismembered convex discs


Author: L. Fejes Tóth
Journal: Proc. Amer. Math. Soc. 1 (1950), 806-812
MSC: Primary 52.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0042148-8
MathSciNet review: 0042148
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Blaschke Kreis und Kugel, Leipzig, 1916.
  • [2] -Vorlesungen über Differentialgeometrie II, Berlin, 1923, §22, p. 49.
  • [1] István Fáry, Sur la densité des réseaux de domaines convexes, Bull. Soc. Math. France 78 (1950), 152–161 (French). MR 0039288
  • [1] László Fejes Tóth, Über dichteste Kreislagerung und dünnste Kreisüberdeckung, Comment. Math. Helv. 23 (1949), 342–349 (German). MR 0033550, https://doi.org/10.1007/BF02565608
  • [2] L. Fejes Tóth, On the densest packing of spherical caps, Amer. Math. Monthly 56 (1949), 330–331. MR 0030217, https://doi.org/10.2307/2306047
  • [3] László Fejes Tóth, Some packing and covering theorems, Acta Sci. Math. Szeged 12 (1950), no. Leopoldo Fejér et Frederico Riesz LXX annos natis dedicatus, Pars A, 62–67. MR 0038086
  • [4] László Fejes Tóth, On the densest packing of convex domains, Nederl. Akad. Wetensch., Proc. 51 (1948), 544–547 = Indagationes Math. 10 188–192 (1948). MR 0025753
  • [5] László Fejes, Eine Bemerkung über die Bedeckung der Ebene durch Eibereiche mit Mittelpunkt, Acta Univ. Szeged. Sect. Sci. Math. 11 (1946), 93–95 (German). MR 0017559
  • [6] L. Fejes, Eine Bemerkung zur Approximation durch 𝑛-Eckringe, Compositio Math. 7 (1940), 474–476 (German). MR 0001588
  • [1] M. Fréchet Les espaces abstraites, Paris, 1928.
  • [1] H. Hadwiger, Über extremale Punktverteilungen in ebenen Gebieten, Math. Z. 49 (1944), 370–373 (German). MR 0012449, https://doi.org/10.1007/BF01174206
  • [1] Richard Kershner, The number of circles covering a set, Amer. J. Math. 61 (1939), 665–671. MR 0000043, https://doi.org/10.2307/2371320
  • [1] Kurt Mahler, The theorem of Minkowski-Hlawka, Duke Math. J. 13 (1946), 611–621. MR 0019660
  • [2] K. Mahler, On the area and the densest packing of convex domains, Nederl. Akad. Wetensch., Proc. 50 (1947), 108–118 = Indagationes Math. 9, 83–93 (1947). MR 0019662
  • [1] K. Reinhardt Über die dichteste gitterförmige Lagerung kongruenter Bereiche in der Ebene und eine besondere Art konvexer Kurven, Abh. Math. Sem. Hamburgischen Univ. vol. 10 (1934) pp. 216-230.
  • [1] W. W. Rouse Ball and H. S. M. Coxeter Mathematical recreations and essays, 11th ed., London, 1939, p. 87.
  • [1] Ernst Sas, Über eine Extremumeigenschaft der Ellipsen, Compositio Math. 6 (1939), 468–470 (German). MR 1557041
  • [1] B. Segre and K. Mahler, On the densest packing of circles, Amer. Math. Monthly 51 (1944), 261–270. MR 0010427, https://doi.org/10.2307/2304302
  • [1] A. Thue Om nogle geometrisk taltheoretiske Theoremer, Naturforskermøde, 1892, pp. 352-353.
  • [2] -Über die dichteste Zusammenstellung von kongruenten Kreisen in einer Ebene, Christiania Videnskabernes Selskabs Skrifter, 1910, pp. 3-9.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.0X

Retrieve articles in all journals with MSC: 52.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0042148-8
Article copyright: © Copyright 1950 American Mathematical Society